MathSciNet Relay Station
MathSciNet bibliographic data
MR2811266 11S40 (14G10 57M27)
Harada, Shinya Hasse-Weil zeta function of absolutely irreducible ${\rm SL}_2$-representations of the figure 8 knot group. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3115–3125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement